# SDR 20000731SH040

- Difficulty date: May 10, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON SUPPORT WEB STA 580 - STA 600 BETWEEN STR 27L AND STR 28L.  (X)
